Selected Publications leading towards Research Area F*

[F*:BL] A. Bartels and W. Lück. The Borel conjecture for hyperbolic and CAT(0)-groups. Preprint, arXiv:0901.0442v2 [math.GT], to appear in Annals of Mathematics.

[F*:Ham] U. Hamenstädt. Isometry groups of proper CAT(0)-spaces of rank one. Groups, Geometry and Dynamics. to appear.

[F*:CST11] J. Conant, R. Schneiderman, and P. Teichner. Higher order intersections in low dimensional topology. Proceedings of the National Academy 2011, 108(20):8131–8138, 2011.

[F*:BLW10] A. Bartels, W. Lück, and S. Weinberger. On hyperbolic groups with spheres as boundary. Journal of Differential Geometry, 86(1):1–16, 2010.

[F*:Ham09a] U. Hamenstädt. Geometry of the mapping class groups. I. Boundary amenability. Invent. Math., 175(3):545–609, 2009.

[F*:Str09] C. Stroppel. Parabolic category O, perverse sheaves on Grassmannians, Springer fibres and Khovanov homology. Compos. Math., 145(4):954–992, 2009.

[F*:ABE08] J. Abhau, C.-F. Bödigheimer, and R. Ehrenfried. Homology of the mapping class group G2;1 for surfaces of genus 2 with a boundary curve. In The Zieschang Gedenkschrift, volume 14 of Geom. Topol. Monogr., pages 1–25. Geom. Topol. Publ., Coventry, 2008.

[F*:BLR08a] A. Bartels, W. Lück, and H. Reich. The K-theoretic Farrell-Jones conjecture for hyperbolic groups. Invent. Math., 172(1):29–70, 2008.

[F*:BLR08b] A. Bartels, W. Lück, and H. Reich. On the Farrell-Jones Conjecture and its applications. Journal of Topology, 1:57–86, 2008.

[F*:KT08] M. Kreck and P. Teichner. Positivity of topological field theories in dimension at least 5. J. Topol., 1(3):663–670, 2008.

[F*:MS08] V. Mazorchuk and C. Stroppel. Projective-injective modules, Serre functors and symmetric algebras. J. Reine Angew. Math., 616:131–165, 2008.

[F*:Sch08] S. Schwede. On the homotopy groups of symmetric spectra. Geom. Topol., 12(3):1313–1344, 2008.

[F*:CT07] T. D. Cochran and P. Teichner. Knot concordance and von Neumann r-invariants. Duke Math. J., 137(2):337–379, 2007.

[F*:Sch07] S. Schwede. The stable homotopy category is rigid. Ann. of Math. (2),166(3):837–863, 2007.

[F*:FKS06] I. Frenkel, M. Khovanov, and C. Stroppel. A categorification of finite-dimensional irreducible representations of quantum sl2 and their tensor products. Selecta Math. (N.S.), 12(3-4):379–431, 2006.